# SDR AALA20140703009

- Difficulty date: July 3, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 81,409 hours, 12,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CM1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 DOORWAY EMER LIGHT INOPERATIVE L288.  REPLACED LAMP FOR RT NR 1 DOORWAY EMER LIGHT.  OPERATIONS CHECKED NORMAL.
